# SDR UALA2009092303001

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 48,218 hours, 5,707 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER CHORD HAS CORROSION AT BS 520 RBL 3 - RBL 4.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE, INSTALLED REPAIR.
